My RE put me on 100 mg of clomid for 5 days to be followed by 2 days of injectibles. Does 100 mg of clomid seem high? I don't know why I'm afraid to talk to my doc...it seems like they're always so rushed sometimes. But I thought about it and it seemed a bit agressive. Do you think it's because of my age (40)?
well, i started off with 100 mg of clomid. I dont think its too high as long as u do not have pcos.However, I am not aware about it having any adverse effect in relation to age. Dont be scared about talking to your docs about anything....remember its your body.
I just finished prometrium to induce af and I will use clomid 100mg for the first time, days 5-9 and I am 21. I thought it was high at first but I have talked to some friends and they said it was normal.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.